Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Variations on a theme of Widder


Author: E. R. Love
Journal: Proc. Amer. Math. Soc. 16 (1965), 260-271
MSC: Primary 44.10
MathSciNet review: 0173130
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.10

Retrieve articles in all journals with MSC: 44.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173130-9
Article copyright: © Copyright 1965 American Mathematical Society